Solving the Hodgkin-Huxley equations by a random-walk method

A.S. Sherman, Charles Peskin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)170-190
JournalSIAM Journal on Scientific and Statistical Computing
Volume9
Issue number1
StatePublished - Jan 1988

Cite this

Solving the Hodgkin-Huxley equations by a random-walk method. / Sherman, A.S.; Peskin, Charles.

In: SIAM Journal on Scientific and Statistical Computing, Vol. 9, No. 1, 01.1988, p. 170-190.

Research output: Contribution to journalArticle

Sherman, A.S. ; Peskin, Charles. / Solving the Hodgkin-Huxley equations by a random-walk method. In: SIAM Journal on Scientific and Statistical Computing. 1988 ; Vol. 9, No. 1. pp. 170-190.
@article{44fa800232b84c3e88dbb9d0166d8a53,
title = "Solving the Hodgkin-Huxley equations by a random-walk method",
author = "A.S. Sherman and Charles Peskin",
year = "1988",
month = "1",
language = "English",
volume = "9",
pages = "170--190",
journal = "SIAM Journal on Scientific and Statistical Computing",
issn = "0196-5204",
number = "1",

}

TY - JOUR

T1 - Solving the Hodgkin-Huxley equations by a random-walk method

AU - Sherman, A.S.

AU - Peskin, Charles

PY - 1988/1

Y1 - 1988/1

M3 - Article

VL - 9

SP - 170

EP - 190

JO - SIAM Journal on Scientific and Statistical Computing

JF - SIAM Journal on Scientific and Statistical Computing

SN - 0196-5204

IS - 1

ER -